# SDR 95ZZZX3625

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52440
- Make and model: Cessna 172P
- Aircraft serial: 17274523
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 053200198
- Condition: Cracked
- Location: Horiz Stab
- Part time: 6,552 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, THE FRONT SPAR OF THE HORIZONTAL STABILIZER WAS FOUND CRACKED AT THE CENTER SECTION LIGHTING HOLE.  SUBMITTER SUGGESTS THE CAUSE WAS METAL FATIGUE CAUSED BY PROPELLER PULSES, TURBULENCE, AND VIBRATION.
